# SDR MWEA97095

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011777
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND RT EMERG NACELLE LIGHT INOPERATIVE  --  MAINT REMOVED AND REPLACED RT NACELLE LIGHT BATTERY POWER SUPPLY.  RETURNED A/C TO SERVICE.
